Shusen Ding


Professor of Mathematics

 

Current Mathematics Classes

Fall of 2010: MATH 118 and MATH 134

Fall of 2008:  MATH 234 and MATH 244

Spring of 2008:  MATH 232

Winter of 2008: MATH 432 and MATH 244

Winter of 2005:  Math134-3.htm

Fall of 2004:        Math134-1.htm    and  Math134-3.htm


Educational Background

The Florida State University, Ph.D. in Mathematics (Minor: Statistics), 1996

The Florida State University, M.S. in Mathematics, 1993

Harbin Institute of Technology in China, M.S. in Mathematics, 1987


Professional Experience

Seattle University,  Professor, 09/2009-present

Seattle University, Associate Professor, 09/2004-08/2009

Seattle University, Assistant Professor, 1999-8/2004

University of Minnesota, Assistant Professor, 1996-1999


Academic Service

          Associate editor of  Journal of Inequalities and Applications

          Associate editor of Journal of Mathematics and Statistics

 

          Reviewer of Mathematical Reviews of AMS

 

__________________________________________________________________________________________________________________             

Recent Publications

Shusen Ding,  Local and global norm comparison theorems for solutions to the Nonhomogeneous A-harmonic equation, J. Math. Anal. Appl., 335 (2007), 1274-1293.

 

Shusen Ding, Local and global estimates for solutions to the A-harmonic equation and related operators, Proceedings of the Conference on Differential &

Difference Equations  and Applications, Hindawi Publishing Corporation,

 

Shusen Ding, Yuming Xing and Gejun Bao, Ar(Ω)-weighted inequalities for A-harmonic tensors and related operators,  Journal of Mathematical Analysis and Applications, 322 (2006), 219-232.

 

Shusen Ding, Global estimates for the Jacobians of orientation preserving mappings, An International Journal: Computers and Mathematics with Applications, 50 (2005), 707-718.

 

Shusen Ding and Bing Liu, Global integrability of the Jacobian of a composite mapping,  Journal of Inequalities and Applications, Volume 2006 (2006).

Shusen Ding, Two-weight Caccioppoli inequalities for solutions of nonhomogeneous A-harmonic equations on Riemannian manifolds, Proc. Amer. Math. Soc. 132 (2004), no. 8, 2367—2375.

Shusen Ding, -averaging domains and the quasihyperbolic metric, Computers and Mathematics with Applications, Comput. Math. Appl. 47 (2004), no. 10-11, 1611--1618.

Shusen Ding, Gejun Bao and Yuming Xing, Sobolev-Poincare embeddings for operators on  harmonic forms on manifolds, Comput. Math. Appl. 47 (2004), no. 2-3, 259--270.

 

Shusen Ding and Ravi. Agarwal, Integrability of the solutions to conjugate A-harmonic equation in -averaging domains, Archives of Inequalities and Applications, 2 (2004).

 

Shusen Ding, Integral estimates for the Laplace-Beltrami and Green’s operators applied to differential forms on manifolds, Z. Anal. Anwendungen 22 (2003), no. 4, 939--957.

 

Shusen Ding and Craig Nolder, -averaging domains, J. Math. Anal. Appl. 283 (2003), no. 1, 85--99.

 

Ravi. Agarwal and Shusen Ding, Advances in differential forms and the A-harmonic equations, Math. Comput. Modelling 37 (2003), no. 12-13, 1393--1426.

 

Shusen Ding, -weighted imbedding inequalities for A-harmonic tensors, Potential Anal. 18 (2003), no. 1, 25--34.

 

Shusen Ding and Yunying Gai, -weighted Poincare-type inequalities for differential forms in some domains, Acta Math. Sinica 46 (2003), no. 1, 23--28.

 

Shusen Ding and Donna Sylvester, Weak reverse Hőlder inequalities and imbedding inequalities for solutions to the A-harmonic equation, Nonlinear Anal. 51 (2002), no. 5, Ser. A: Theory Methods, 783--800.

 

Shusen Ding and Craig Nolder, Weighted Poincare inequalities for solutions to the A-harmonic equation, Illinois J. Math. 46 (2002), no. 1, 199--205.

 

Shusen Ding, Weighted imbedding theorems in the space of differential forms, Journal of Mathematical Analysis and applications, 262(2001), 435-445.

 

Gejun Bao and Shusen Ding, Invariance properties of -averaging domains under some mappings, Journal of Mathematical Analysis and applications, 259(2001), 241-252.

 

Shusen Ding, Estimates of weighted integrals for differential forms, Journal of Mathematical Analysis and applications, 256 (2001), 312-323.

 

Shusen Ding, Parametric weighted integral inequalities for A-harmonic tensors, Zeitschrift fur Analysis und ihre Anwendungen (Journal of Analysis and its Applications), 20(2001), 691-708.

 

Shusen Ding and Yunying Gai, -weighted Poincare-type inequalities for differential forms in some domains, Acta Mathematica Sinica, 17, 2(2001), 287-294.

 

Shusen Ding and Bing Liu, Whitney covers and quasi-isometry of -averaging domains, J. of Inequal. & Appl., 6 (2001), 435-449.

 

Shusen Ding and Bing Liu, Generalized Poincare inequalities for solutions to the A-harmonic equation in certain domains, Journal of Mathematical Analysis and applications, 252 (2000), 538-548.

 

Gejun Bao, Shusen Ding and Yi Ling,-averaging domains and geometric characterizations, Chinese Ann. Math. Ser. A 21, 5 (2000), 613-622 (translation in Chinese J.  Contemp. Math. 21, 4 (2000), 375-386   

 

Shusen Ding, New weighted integral inequalities for differential forms in some domains, Pacific Journal of Mathematics, 194, 1(2000), 43-56.

 

Shusen Ding, Weighted Caccioppoli-type estimates and weak reverse Holder inequality for A-harmonic tensors, Proceedings of the American Mathematical Society, 127(1999).

 

Bing, Liu and Shusen Ding, The monotonic property of  -averaging domains and weighted reverse Hölder inequalities, Journal of Mathematical Analysis and applications, 237(1999), 730-739.

 

Shusen Ding, Weighted Hardy-Littlewood inequality for A-harmonic tensors, Proceedings of the American Mathematical Society, 125, 6(1997), 1727-1735.

 

Shusen Ding, Some examples of conjugate p-harmonic tensors, Journal of Mathematical Analysis and applications, 227, 1(1998), 251-270.

 

Shusen Ding and P. Shi, Weighted Poincare-type inequalities for differential forms in L(m)-averaging domains, Journal of Math. Analysis and appl., 227, 1(1998), 200-215.

 

 

Shusen Ding and Hongzheng Xie, Norm comparison theorems for conjugate A-harmonic tensors, Chinese Annals of Mathematics, 18A, 2 (1997), 205-212. translation in Chinese J. of Contemporary Mathematics, 18, 2 (1997), 151-159.

 

Shusen Ding and Yi Ling, Weighted norm inequalities for conjugate A-harmonic tensors, Journal of Mathematical Analysis and Applications, 203 (1996), 278-288.

 

Shusen Ding, Yi Ling and Gejun Bao, Some properties of a class of analytic functions, Journal of Mathematical Analysis and Applications, 195, 1(1995), 71-81.

 

Yi Ling and Shusen Ding, A class of analytic functions defined by fractional derivation, Journal of Mathematical Analysis and Applications, 186, 2(1994), 504-513.


Other Scholarly Activities

 

      PRESENTATIONS        

 

“Parametric versions of the weighted Caccioppoli-type inequalities for A-harmonic tensors”, Annual Meetings of the American Mathematical Society, New Orleans, January, 2001

 

“Integral properties for solutions to the A-harmonic equation”, Annual Meetings of the American Mathematical Society, Washington D.C., January, 2000.

 

“Weighted integral inequalities for solutions to the conjugate A-harmonic equation”, Annual Meetings of the American Mathematical Society, San Antonio, January, 1999.

 

“Weighted Caccioppoli-type estimate for solutions to the A-harmonic equation”, Selected for presentation at Annual Meetings of the American Mathematical Society, Baltimore, January, 1998.

 

“A method to find conjugate p-harmonic tensors”, Selected for presentation at Annual Meetings of the American Mathematical Society, San Diego, January, 1997.

 

“Weighted norm inequalities for conjugate A-harmonic tensors, presented at Annual Meetings of the American Mathematical Society, Orlando, January, 1996.

 

“Some conjugate A-harmonic tensors”, Annual Meetings of the American Mathematical Society, San Francisco, January, 1995.

    


Areas of Particular Teaching Interest 

Analysis, Statistics, Topology, Differential Equations and Calculus.


Areas of Personal Interest

           Playing bridge and watching college football games.
 


Contact Information

Seattle University
Mathematics Department
900 Broadway
Seattle Washington, 98122-4340
(206) 296-5926 (phone)
sding@seattleu.edu
 
 


 

This page last updated on October 6, 1999.

This is a personal WEB site developed and maintained by an individual and not by Seattle University. The content and link(s) provided on this site do not represent or reflect the view(s) of Seattle University. The individual who authored this site is solely responsible for the site's content. This site and its author are subject to applicable University policies including the Computer Acceptable Use Policy (www.seattleu.edu/policies).